Works matching DE "DIOPHANTINE equations"
Results: 1232
THE AVERAGE NUMBER OF SOLUTIONS OF THE DIOPHANTINE EQUATION U<sup>2</sup> + V<sup>2</sup> = W<sup>3</sup> AND RELATED ARITHMETIC FUNCTIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 3, p. 225
- By:
- Publication type:
- Article
Solutions to Strongly Indefinite Chern-Simons-Schrödinger Systems.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 196, n. 1, p. 1, doi. 10.1007/s10440-025-00719-9
- By:
- Publication type:
- Article
A comparative study of null-space factorizations for sparse symmetric saddle point systems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2103
- By:
- Publication type:
- Article
A new level-dependent coarse grid correction scheme for indefinite Helmholtz problems.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 513, doi. 10.1002/nla.1895
- By:
- Publication type:
- Article
A scalable multigrid method for solving indefinite Helmholtz equations with constant wave numbers.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 2, p. 177, doi. 10.1002/nla.1926
- By:
- Publication type:
- Article
Projector preconditioning for partially bound-constrained quadratic optimization.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 10, p. 791, doi. 10.1002/nla.555
- By:
- Publication type:
- Article
On the solution of indefinite systems arising in nonlinear programming problems.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 10, p. 807, doi. 10.1002/nla.558
- By:
- Publication type:
- Article
Indefinitely preconditioned conjugate gradient method for large sparse equality and inequality constrained quadratic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 8, p. 673, doi. 10.1002/nla.308
- By:
- Publication type:
- Article
On superlinear Schrödinger equations with periodic potential.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 1, doi. 10.1007/s00526-011-0447-2
- By:
- Publication type:
- Article
Generalized γ-generating matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 1, p. 89, doi. 10.1007/s10958-016-3012-x
- By:
- Publication type:
- Article
On a Diophantine Representation of the Predicate of Provability.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 1, p. 36, doi. 10.1007/s10958-014-1830-2
- By:
- Publication type:
- Article
On convergents of certain values of Tasoev continued fractions associated with diophantine equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 498, doi. 10.1007/s10958-013-1411-9
- By:
- Publication type:
- Article
On a Method of Solving Diophantine Equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 232, doi. 10.1007/s10958-013-1387-5
- By:
- Publication type:
- Article
Hyperbolas over two-dimensional Fibonacci quasilattices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 472, doi. 10.1007/s10958-012-0751-1
- By:
- Publication type:
- Article
Bounds for the cubic Weyl sum.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 813, doi. 10.1007/s10958-010-0184-7
- By:
- Publication type:
- Article
Preface.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 703, doi. 10.1007/s10958-010-0169-6
- Publication type:
- Article
Solvability of Equations in Classes of Solvable Groups and Lie Algebras.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 3, p. 251, doi. 10.1007/s10469-017-9445-6
- By:
- Publication type:
- Article
FIBONACCI AND LUCAS NUMBERS AS PRODUCTS OF THEIR ARBITRARY TERMS.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2024, v. 25, n. 3, p. 407, doi. 10.18038/estubtda.1444927
- By:
- Publication type:
- Article
A new approach to the description of one-parameter groups of formal power series in one indeterminate.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 247, doi. 10.1007/s00010-013-0232-8
- By:
- Publication type:
- Article
SOLVING A SYSTEM OF LINEAR DIOPHANTINE EQUATIONS WITH LOWER AND UPPER BOUNDS ON THE VARIABLES.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 3, p. 427, doi. 10.1287/moor.25.3.427.12219
- By:
- Publication type:
- Article
ON THE DIOPHANTINE EQUATION (p<sup>n</sup>)<sup>x</sup> + (4<sup>m</sup>p + 1)<sup>y</sup> = z² WHEN p, 4<sup>m</sup>p + 1 ARE PRIME NUMBERS.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 190, doi. 10.24330/ieja.1518912
- By:
- Publication type:
- Article
ON QUARTIC DIOPHANTINE EQUATIONS WITH TRIVIAL SOLUTIONS IN THE GAUSSIAN INTEGERS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 134, doi. 10.24330/ieja.964819
- By:
- Publication type:
- Article
A parametric family of ternary purely exponential Diophantine equation A<sup>x</sup> + B<sup>y</sup> = C<sup>z</sup>.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1224, doi. 10.55730/1300-0098.3153
- By:
- Publication type:
- Article
On ternary Diophantine equations of signature (p, p, 2) over number fields.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1197, doi. 10.3906/mat-1911-88
- By:
- Publication type:
- Article
The exponential Diophantine equation (3am² - 1)<sup>x</sup> + (a(a - 3)m² + 1)<sup>y</sup> = (am)<sup>z</sup>.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2561, doi. 10.3906/mat-1905-20
- By:
- Publication type:
- Article
Fibonacci and Lucas numbers as products of two repdigits.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2142, doi. 10.3906/mat-1905-24
- By:
- Publication type:
- Article
On the exponential Diophantine equation P<sup>x</sup><sub>n</sub> + P<sup>x</sup><sub>n+1</sub> = P<sub>m</sub>.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1640, doi. 10.3906/mat-1810-130
- By:
- Publication type:
- Article
Nonnegative integer solutions of the equation F<sub>n</sub> - F<sub>m</sub> = 5<sup>a</sup>.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1115, doi. 10.3906/mat-1810-83
- By:
- Publication type:
- Article
On the number of k-normal elements over finite fields.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 795, doi. 10.3906/mat-1805-113
- By:
- Publication type:
- Article
On the Diophantine equation ((c + 1)m² + 1)<sup>x</sup> + (cm² 1)<sup>y</sup> =(am)<sup>z</sup>.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2690, doi. 10.3906/mat-1803-14
- By:
- Publication type:
- Article
Pythagorean triples containing generalized Lucas numbers.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1904, doi. 10.3906/mat-1702-102
- By:
- Publication type:
- Article
On the exponential Diophantine equation (18m² + 1)<sup>x</sup> + (7m² - 1)<sup>y</sup> = (5m)<sup>z</sup>.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1990, doi. 10.3906/mat-1801-76
- By:
- Publication type:
- Article
A new formula for hyper-Fibonacci numbers, and the number of occurrences.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 993, doi. 10.3906/mat-1607-13
- By:
- Publication type:
- Article
Product of arbitrary Fibonacci numbers with distance 1 to Fibonomial coefficient.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 825, doi. 10.3906/mat-1605-127
- By:
- Publication type:
- Article
Osserman lightlike hypersurfaces of indefinite S-manifolds.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 2, p. 340, doi. 10.3906/mat-1206-1
- By:
- Publication type:
- Article
Algorithm to solve certain ternary quartic Diophantine equations.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 5, p. 733, doi. 10.3906/mat-1204-40
- By:
- Publication type:
- Article
Catalan numbers which are factoriangular numbers.
- Published in:
- Annales Mathematicae et Informaticae, 2024, v. 60, p. 93, doi. 10.33039/ami.2024.09.001
- By:
- Publication type:
- Article
On the Diophantine equation (p<sup>n</sup>)<sup>x</sup> + (4<sup>m</sup> + p)<sup>y</sup> = z² when p, 4<sup>m</sup> + p are prime integers.
- Published in:
- Annales Mathematicae et Informaticae, 2024, v. 60, p. 108, doi. 10.33039/ami.2024.10.001
- By:
- Publication type:
- Article
A note on the exponential Diophantine equation (a<sup>x</sup> − 1)(b<sup>y</sup> − 1) = az².
- Published in:
- Annales Mathematicae et Informaticae, 2024, v. 60, p. 44, doi. 10.33039/ami.2024.03.005
- By:
- Publication type:
- Article
Generalized Mersenne numbers of the form cx².
- Published in:
- Annales Mathematicae et Informaticae, 2022, v. 55, p. 88, doi. 10.33039/ami.2022.05.002
- By:
- Publication type:
- Article
The Diophantine equation x² + 3<sup>a</sup> · 5<sup>b</sup> · 11<sup>c</sup> · 19<sup>d</sup> = 4y<sup>n</sup>.
- Published in:
- Annales Mathematicae et Informaticae, 2021, v. 54, p. 121, doi. 10.33039/ami.2021.08.002
- By:
- Publication type:
- Article
On the exponential Diophantine equation (4m² + 1)<sup>x</sup> + (21m² - 1)<sup>y</sup> = (5m)<sup>x</sup>.
- Published in:
- Annales Mathematicae et Informaticae, 2020, v. 52, p. 243, doi. 10.33039/ami.2020.01.003
- By:
- Publication type:
- Article
Binary quadratic forms and sums of powers of integers.
- Published in:
- Annales Mathematicae et Informaticae, 2020, v. 52, p. 71, doi. 10.33039/ami.2020.02.002
- By:
- Publication type:
- Article
On the X-coordinates of Pell equations which are rep-digits, II.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 131, doi. 10.33039/ami.2018.12.002
- By:
- Publication type:
- Article
Pillai’s problem with the Fibonacci and Padovan sequences.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 101, doi. 10.33039/ami.2019.09.001
- By:
- Publication type:
- Article
A note on the exponential Diophantine equation (a<sup>n</sup> - 1)(b<sup>n</sup> - 1) = x².
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 159, doi. 10.33039/ami.2019.11.002
- By:
- Publication type:
- Article
An exponential Diophantine equation related to the difference between powers of two consecutive Balancing numbers.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 167, doi. 10.33039/ami.2019.03.001
- By:
- Publication type:
- Article
Fibonacci numbers which are products of two balancing numbers.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 57, doi. 10.33039/ami.2019.06.001
- By:
- Publication type:
- Article
Diophantine triples in a Lucas-Lehmer sequence.
- Published in:
- Annales Mathematicae et Informaticae, 2018, v. 49, p. 85, doi. 10.33039/ami.2018.08.001
- By:
- Publication type:
- Article
The fundamental de Rham periods.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 83
- By:
- Publication type:
- Article